A 36-year-old member asked:
Disclaimer

can azmacort (triamcinolone) cause urinary hesitatation?

1 doctor answer
Dr. Aaron Milstone
27 years experience Pulmonology
Unlikely: I have seen this side effect with anticholinergic drugs like ipratropium and tiotropium (atriovent and spiriva) but not with azmacort (triamcinolone).
Answered on Feb 27, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 39-year-old member asked:
Dr. (Liz)Phuong Tran
35 years experience Family Medicine
No: It is a topical, it should not cause systemic side effects such as urinary hesitancy
A 50-year-old member asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
No reason to ...: Azmacort is a triamcinolone (a synthetic steroid) aerosol inhalor, so there's no reason to cause hesitancy. But, many elderlies already have insidious ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Triamcinolone: may cause increased urination but I was unable to find any sources that listed urinary hesitance as a side effet.
A 44-year-old member asked:
Dr. Stephen Siegel
38 years experience Pulmonology
Yes as asthma improv: When Azmacort (triamcinolone) is used for treatment of asthma in the recommended dosage of 2 inhalations 3 to 4 times/day, the breathing capacity incr ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month